Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MECANIQUE ANALYTIQUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1761

  • Page / 71

Export

Selection :

  • and

RELATION BETWEEN CLASSICAL AND QUANTUM MECHANICSGRGIN E; PETERSEN A.1972; INTERNATION. J. THEOR. PHYS.; G.B.; DA. 1972; VOL. 6; NO 5-6; PP. 325-337; BIBL. 2 REF.Serial Issue

CONSERVATION LAWS IN CLASSICAL MECHANICSHALL GS.1973; LETTERE NUOVO CIMENTO; ITAL.; DA. 1973; VOL. 6; NO 1; PP. 46-48; BIBL. 6 REF.Serial Issue

ON THE RECIPROCAL FORM OF HAMILTON'S PRINCIPLEELIAS ZM.1973; J. APPL. MECH.; U.S.A.; DA. 1973; VOL. 40; NO 1; PP. 93-100; BIBL. 13 REF.Serial Issue

DETERMINATION OF THE HAMILTONIAN IN THE PRESENCE OF CONSTRAINTSCAWLEY R.1979; PHYS. REV. LETTERS; USA; DA. 1979; VOL. 42; NO 7; PP. 413-416; BIBL. 4 REF.Article

QUELQUES PROBLEMES DE MECANIQUE ANALYTIQUERUMYANTSEV VV.1978; TEOR. PRILOZH. MEKH.; BALG.; DA. 1978; VOL. 9; NO 1; PP. 7-15; BIBL. 11 REF.Article

ERWEITERUNG DES D'ALEMBERT-LAGRANGE'SCHEN PRINZIPS UND EINIGE GLEICHUNGEN DER DYNAMIK MATERIELLER SYSTEME HOEHERER ORDNUNG. = EXTENSION DU PRINCIPE DE D'ALAMBERT-LAGRANGE ET EQUATIONS DE LA DYNAMIQUE DES SYSTEMES MATERIELS D'ORDRE ELEVEBATSCHVAROV SN.1977; C.R. ACAD. BULG. SCI.; BULG.; DA. 1977; VOL. 30; NO 4; PP. 495-498; BIBL. 6 REF.Article

IL RUOLO DELL' UGUAGLIANZA DELLE FORZE VIVE IN MECCANICA. I. MECCANICA CLASSICA. = LE ROLE DE L'EGALITE DES FORCES VIVES EN MECANIQUE. I. MECANIQUE CLASSIQUEPOCCI G.1977; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1977; VOL. 14 B; NO 1; PP. 222-253; ABS. ANGL.; BIBL. 9 REF.Article

ON CAUCHY'S THEOREM IN CLASSICAL PHYSICS: SOME COUNTEREXAMPLES.MARTINS LC.1976; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1976; VOL. 60; NO 4; PP. 325-328; BIBL. 3 REF.Article

ON THE BASIS OF A COMPLEX-SYMPLETIC FORMALISM ON THE (REAL) FINITE-DIMENSIONAL PHASE SPACE OF CLASSICAL MECHANICS.BUNCHAFT F.1976; LETTERE NUOVO CIMENTO; ITAL.; DA. 1976; VOL. 16; NO 13; PP. 399-405; BIBL. 11 REF.Article

ON THE PROBLEM OF KINETIC CONSTRAINTS IN ANALYTICAL MECHANICS.WOZNIAK C.1976; BULL. ACAD. POLON. SCI. SCI. TECH.; POLOGNE; DA. 1976; VOL. 24; NO 4; PP. 265-269; ABS. RUSSE; BIBL. 3 REF.Article

RELATION BETWEEN NAMBU AND HAMILTONIAN MECHANICS.MUKUNDA N; SUDARSHAN ECG.1976; PHYS. REV., D; U.S.A.; DA. 1976; VOL. 13; NO 10; PP. 2846-2850; BIBL. 7 REF.Article

SUR LES SYSTEMES MECANIQUES GENERALISES.RODRIGUES PR.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 22; PP. 1307-1309; ABS. ANGL.; BIBL. 3 REF.Article

SUR UNE GENERALISATION DE LA THEORIE DE HAMILTON-JACOBI.MEFFROY J.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 21; PP. 1243-1246; ABS. ANGL.; BIBL. 2 REF.Article

SUGLI INSIEMI DI GRANDEZZE MECCANICHE DERIVATE. = SUR LES ENSEMBLES DE GRANDEURS MECANIQUES DERIVEESBORDONI PG.1976; ANN. MAT. PURA APPL.; ITAL.; DA. 1976; VOL. 111; PP. 45-55; ABS. ANGL.; BIBL. 16 REF.Article

CONSERVED VECTOR DENSITIES AND THEIR CURL EXPRESSIONS.PAVELLE R.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 5; PP. 1199-1200; BIBL. 7 REF.Article

JACOBI'S PRINCIPLE FOR THE CASE OF TIME-VARYING HAMILTONIAN.CAWLEY RG.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 9; PP. 1714-1718; BIBL. 5 REF.Article

LAGRANGIAN FORMALISM IN DISTRIBUTION SPACES. I.KURLANDZKI J.1975; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1975; VOL. 23; NO 4; PP. 297-306; ABS. RUSSE; BIBL. 7 REF.Article

ON HIGHER ORDER ACCELERATIONS.TUDOSIE C.1975; BULL. MATH. SOC. SCI. MATH. REPUBL. SOCIAL. ROUMAN.; ROUMAN.; DA. 1975 PARU 1977; VOL. 19; NO 3-4; PP. 383-390; BIBL. 7 REF.Article

ON NAMBU'S GENERALIZED HAMILTONIAN MECHANICS.COHEN I; KALNAY AJ.1975; INTERNATION. J. THEOR. PHYS.; G.B.; DA. 1975; VOL. 12; NO 1; PP. 61-67; BIBL. 11 REF.Article

ON SOME GEOMETRICAL ASPECTS OF CLASSICAL NONCONSERVATIVE MECHANICS.DJUKIC D; VUJANOVIC B.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 10; PP. 2099-2102; BIBL. 14 REF.Article

THE GEOMETRIC APPROACH TO SETS OF ORDINARY DIFFERENTIAL EQUATIONS AND HAMILTONIAN DYNAMICS.ESTABROOK FB; WAHLQUIST HD.1975; S.I.A.M. REV.; U.S.A.; DA. 1975; VOL. 17; NO 2; PP. 201-220; BIBL. 17 REF.Article

THE HAMILTON-JACOBI EQUATION REVISITED.BABU JOSEPH K; MUKUNDA N.1975; PRAMANA; INDIA; DA. 1975; VOL. 4; NO 1; PP. 1-18; BIBL. 10 REF.Article

TOWARD A FUNDAMENTAL MECHANICS. I.PHIPPS TE JR.1975; FOUND. OF PHYS.; U.S.A.; DA. 1975; VOL. 5; NO 1; PP. 45-58; BIBL. 7 REF.Article

SISTEMAS DISIPATIVOS MARCOFIANOS CON INFINITOS GRADOS DE LIBERTAD. = SYSTEMES DISSIPATIFS MARKOVIENS AVEC INFINITES DE DEGRES DE LIBERTEHERVAS BURGOS P.1975; REV. R. ACAD. CI. EXACT. FIS. NAT. MADRID; ESP.; DA. 1975; VOL. 69; NO 4; PP. 795-829; BIBL. 13 REF.Article

CONSTRUCTION DE SOLUTIONS PARTIELLES DU PROBLEME CIRCULAIRE PLAN LIE DE TROIS CORPSILYUKHIN AG.1975; ZAGADN. DRGAN NIELINIOW.; POLSKA; DA. 1975; VOL. 16; PP. 65-69; ABS. POL. ANGL.; BIBL. 5 REF.Article

  • Page / 71